# SDR SWAA2024052987374

- Difficulty date: May 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Mismanufactured
- Location: Bs 727b Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SPLICE STRAP MOD HAS SHORT FASTENER INSTALLED AT BS 727B, LBL 45.5.    REPLACED SHORE FASTENER ON SPLICE STRAP MOD INSTALLED AT BS 727B, LBL45.5 IAW EA 1-753-33801 AND SRM 51-40-02.
